Advances in Differential Equations

A decay property of solutions to the k-generalized KdV equation

Joules Nahas

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We use a Leibniz--rule-type inequality for fractional derivatives to prove conditions under which a solution $u(x,t)$ of the k-generalized KdV equation is in the space $L^2(|x|^{2s}\,dx)$ for $s \in \mathbb R_{+}$.

Article information

Source
Adv. Differential Equations Volume 17, Number 9/10 (2012), 833-858.

Dates
First available in Project Euclid: 17 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355702924

Mathematical Reviews number (MathSciNet)
MR2985676

Zentralblatt MATH identifier
1261.35130

Subjects
Primary: 35B99: None of the above, but in this section

Citation

Nahas, Joules. A decay property of solutions to the k-generalized KdV equation. Adv. Differential Equations 17 (2012), no. 9/10, 833--858. https://projecteuclid.org/euclid.ade/1355702924.


Export citation